| Model Number |
1219-36-152 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
12/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient came in with metalosis from poly wear failure and the femoral head rubbing against the cup.The head, liner, and cup were all removed.No further patient information is available at this time.Doi: 2012, dor: (b)(6) 2021, affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.